Sharp estimates of deviations of the sample mean in many dimensions
Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 3, p. 371-385
@article{AIHPB_1997__33_3_371_0,
     author = {Andriani, Cristina and Baldi, Paolo},
     title = {Sharp estimates of deviations of the sample mean in many dimensions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {3},
     year = {1997},
     pages = {371-385},
     zbl = {0882.60022},
     mrnumber = {1457057},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1997__33_3_371_0}
}
Andriani, Cristina; Baldi, Paolo. Sharp estimates of deviations of the sample mean in many dimensions. Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 3, pp. 371-385. http://www.numdam.org/item/AIHPB_1997__33_3_371_0/

[1] R. Azencott, Petites perturbations aléatoires des systèmes dynamiques: développements asymptotiques, Bull. Sci. Math. (2ème série), Vol. 109, 1985, pp. 253-308. | MR 822827 | Zbl 0591.60023

[2] R.R. Bahadur and Rao, On deviations of the sample mean, Ann. Math. Statist., Vol. 31, 1960, pp. 1015-1027. | MR 117775 | Zbl 0101.12603

[3] P. Baldi, On the exact equivalent of the exit time of a Brownian motion from an open set, Prépublication Laboratoire de Probabilités, Université Paris 6, 1991, 71-91.

[4] P. Baldi, Exact asymptotics for the probability of exit from a domain and applications to simulation, Ann. Probab., Vol. 23, 1995, pp. 1644-1670. | MR 1379162 | Zbl 0856.60033

[5] C. Bellaïche, Comportement asymptotyque de p(t,, x, y) quand t → 0 (points éloignés). In: Gódesiques et diffusions en temps petit, Astérisque, Vol. 84-85, 1981, pp. 151-187. | Zbl 0507.60074

[6] N. Bleistein and R.A. Handelsman, Asymptotic expansion of integrals, Dover, New York. | MR 863284

[7] A.A. Borovkov and B.A. Rogozin, On the multidimensional central limit theorem, Th. Probab. Appl., Vol. 10, 1965, pp. 55-62. | MR 173279 | Zbl 0139.35206

[8] R.S. Ellis, Entropy Large Deviations and Statistical Mechanics, Springer Verlag, New York, Berlin, Heidelberg, Tokyo. | MR 793553 | Zbl 0566.60097

[9] N.J. Hickso, Notes On Differential Geometry, Van Nostrand Math. Studies 3, 1965. | MR 179691 | Zbl 0132.15104

[10] M. Iltis, Sharp Asymptotics of Large Deviations in Rd, J. Theor. Probab., Vol. 8, 1995, pp. 501-522. | MR 1340824 | Zbl 0831.60042

[11] P. Ney, Dominating points and the asymptotics of large deviations for random walk on Rd, Ann. Probab., Vol. 11, 1983, pp. 158-167. | MR 682806 | Zbl 0503.60035

[12] W.D. Richter, Laplace-Gauß Integrals, Gaussian Measure Asymptotic Behaviour and Probability of moderate Deviations, Z. Anal. ihre Anwendugen, Vol. 4, 1985, pp. 257- 267. | MR 807135 | Zbl 0572.60035

[13] T.R. Rockafellar, Convex Analysis, Princeton University Press, Princeton N.J., 1970. | MR 274683 | Zbl 0193.18401